MAUDE Adverse Event Report: ARROW AM/AT PI MIDLINE 1-L: 4.5FR X 15CM; MIDLINE CATHETER

ARROW AM/AT PI MIDLINE 1-L: 4.5FR X 15CM; MIDLINE CATHETER
Model Number IPN037697
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
The complaint is reported as: the glidethru sheath introducer is tight making it difficult to pass the wire and the midline catheter through the sheath.It was reported the nurse was able to place the picc and complete the procedure using a single-sterile sheath introducer made by a competitor.No patient harm reported.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AM/AT PI MIDLINE 1-L: 4.5FR X 15CM
Common Device Name
MIDLINE CATHETER
MDR Report Key12196078
Report Number9680794-2021-00346
Device Sequence Number11132970
Product Code PND
UDI-Device Identifier50801902130155
UDI-Public50801902130155
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K161313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN037697
Device Catalogue NumberCDC-41541-MPK1A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer08/05/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date08/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1